# SDR ASAA2024040548985

- Difficulty date: April 5, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,313 hours, 16,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31104
- Condition: Dented
- Location: Bs 905 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON R/H SIDE OF FUS. AT STA 905 +9" 3" BELOW STR 17R GOUGE IN CENTER OF DENT. GROUNDED - YES. (RESOLVED ON W/O: 1996489 TASKCARD: N/R-00001 ) DENT ON R/H SIDE OF FUSELAGE AT STA 905+9" 3" BELOW STR 17R REPAIRED IAW EA 800-53EA-26862. THIS IS A CATEGORY B REPAIR AND A 8110-3 WAS ISSUED ON 04-11-2024 AND A NEW 8110-3 REQUIRED WITHIN 18 MONTHS OF THIS DATE. SEAMC AARON NOTIFIED CLEARS NOT DEFERAL.
